# SDR UHLA2010032600028

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 15,006 hours, 9,364 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Module
- Part number: 1855A000003
- Part serial: 000225
- Condition: Unserviceable
- Location: Nlg Steering
- Part time: 15,070 hours, 9,419 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, CREW RECEIVED STEER FAIL MESSAGE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE RESET.  SI325014 WAS ISSUED TO REPLACE THE SCM, AND WAS COMPLIED WITH ON 3/28/10.
